Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Ultrasound scan showed thick and heterogeneous endometrium. Had heavy bleeding post abortion with pills. What is the cause of thickened endometrium?

hi i had undergone an induced abortion 4 weeks ago with pills. bleeding lasted for more than 2 weeks.Now in UT scan report(after 4 week) endometrium is 10mm thickness and heterogeneous.but the uterus and ovaries normal.No other problems.is the thickness of endometrium is indication of incomplete abortion.or the thicknes is an indication that am aproching next mensus period.what i have to do. suma
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  1137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
HI SUMA.

THANKS FOR YOUR QUESTION.

IT CAN BE BOTH.BUT MOSTLY IT CAN BE A INDICATOR OF APPROACHING NEXT MENSES.SO MY ADVISE IS TO WEIGHT TILL THE NEXT DATE OF CYCLE AND IF MENS OCCUR THEN ALSO DO A USG LOWER ABDOMEN WITHIN 1-7 DAYS OF STOPPAGE OF BLEEDING TO KNOW ENDOMETRIAL THICKNESS AND IF THEN THE THICKNESS WILL MORE THAN 8MM THEN CONSULT YOUR GYNAECOLOGIST ABOUT THE CAUSE OF THIS INCREASED ENDOMETRIAL THICKNESS.

BEST WISHES,

DR SOURAV GANGULY
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor